i was diagnosed with ocd and have been on 200 mg sertraline for almost 3 months now.however it was reduced to 100 mg arond 10 days before due to nausea and vomiting.i usually take it at night.i just don't feel like doing anything.(simply too lazy to do anything except lying down).its not as if i am depressed or anything.i have tried taking my tab at both morning and night with no visible difference as such.should i further reduce it to 50mg?
I take it for depression even though I also have OCD. It doesn't help my OCD at all and I take Luvox for the OCD. But I was put on sertraline and raised all the way up to 200mg. I felt the same way. I do have depression and I still feel like I don't want to do much of anything but it felt like it was numbing me. I couldn't really feel happy. So I knocked it down to 150mg. It does make me extremely tired though. Does it help your OCD at all? If not I would recommend talking to your dr about Luvox. It has long been prescribed for OCD and has been the only thing that helps me. Good luck to you!
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2012 • 2 answers
Posted 15 Feb 2014 • 5 answers
Posted 30 Apr 2015 • 1 answer
Posted 16 Sep 2016 • 3 answers
Posted 28 Sep 2016 • 3 answers